MAUDE Adverse Event Report: UNKNOWN ROTAREX; THROMBECTOMY & ATHERECTOMY

UNKNOWN ROTAREX; THROMBECTOMY & ATHERECTOMY
Model Number VERSION 1.0
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The medical device manufacturer and manufacturing location for the straub product was selected as unknown due to system limitations.The correct medical device manufacturer and manufacturing location are straub medical us.(expiry date: 08/2024).
 
Event or Problem Description
It was reported that during a recanalization procedure, the helix was allegedly found to be broken inside the vessel.The broken helix was completely removed from the body without any issues.There was no reported patient injury.
 
Additional Manufacturer Narrative
The medical device manufacturer (d3) and manufacturing location (g1) for the straub product was selected as unknown due to system limitations.The correct medical device manufacturer and manufacturing location are straub medical us.Manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was returned for evaluation.A physical investigation was performed for the catheter.The helix was broken at 15 cm distal.It can be confirmed that the helix was broken.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.D4 (expiry date: 08/2024).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ROTAREX
Common Device Name
THROMBECTOMY & ATHERECTOMY
Manufacturer (Section D)
UNKNOWN
BR 
Manufacturer (Section G)
UNKNOWN
BR  
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key13912239
Report Number3008439199-2022-00022
Device Sequence Number3882753
Product Code MCW
UDI-Device Identifier07640142810384
UDI-Public(01)07640142810384
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K172315
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVERSION 1.0
Device Catalogue Number80207
Device Lot Number211340
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer03/28/2022
Initial Report FDA Received Date03/25/2022
Supplement Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale